advertisement
Question
Posted by: Christelle | 2008/01/21

Heavy period-baloon theropy

Hi Doc
I am 38 had bloon theropy in June 2006, since then I experiance painful pimils on my forehead and chin. My doc give Cyclimycin but I pick up -+8kg I stop with it, what can I take with less effect to clear my skin, I feel like a teenager.

Thanks,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You will need to see a dermatologist about this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement